# SDR SWAA2025120341299

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N8921Q
- Make and model: Boeing 737-8
- Aircraft serial: 42581
- Aircraft time: 5,828 hours, 3,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT INBD FLASHLIGHT NOT TESTING.   REPLACED AFT RT INBD BATTERY FLASHLIGHT IAW AMM 25-64-00. OPS CHECKED GOOD.
